Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 9, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 7, 2011, 9:22 AM MDT for Garfield County, Valley County, Montana. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 9:22 AM MDT (15:22 UTC)
- Expired
- Jun 7, 2011, 12:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Garfield County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 15 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:25 AM MDT | HEAVY RAIN 0 | Glasgow, MT | HEAVY RAIN HAS KNOCKED OUT THE POWER TO MOST OF THE TOWN. |
| Jun 7, 9:30 AM MDT | FLASH FLOOD | Glasgow, MT | HIGHWAY 2 HAS 4 TO 5 INCHES OF WATER RUNNING OVER IT. MOST ROADS IN TOWN ARE FLOODED WITH SOME UP TO 1 FOOT DEEP. THE RAILROAD UNDERPASS IS FLOODED AND HAS BEEN CLOSED OFF BY LAW ENFORCEMENT. |
| Jun 7, 9:30 AM MDT | HEAVY RAIN 0 | Glasgow, MT | HIGHWAY 2 HAS 4 TO 5 INCHES OF WATER RUNNING OVER IT. MOST ROADS IN TOWN ARE FLOODED WITH SOME UP TO 1 FOOT DEEP. THE RAILROAD UNDERPASS IS FLOODED AND HAS BEEN CLOSED OFF BY LAW ENFORCEMENT. |
| Jun 7, 9:40 AM MDT | FLASH FLOOD | Glasgow, MT | KAMPFER DRIVE IS FLOODED. KAMPFER CREEK IS SUBSTANTIALLY FLOODING. THERE IS STANDING WATER NEAR THE FISH AND GAME BUILDING. |
| Jun 7, 9:40 AM MDT | HEAVY RAIN 0 | Glasgow, MT | KAMPFER DRIVE IS FLOODED. KAMPFER CREEK IS SUBSTANTIALLY FLOODING. THERE IS STANDING WATER NEAR THE FISH AND GAME BUILDING. |
| Jun 7, 10:15 AM MDT | FLASH FLOOD | 4 Nw Glasgow, MT | WATER FLOWING 3 TO 5 FEET DEEP DOWN TWO COULEES ON PROPERTY AND THEN SEVERAL INCHES DEEP ACROSS RIVERSIDE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 3.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434
WGUS55 KGGW 071522
FFWGGW
MTC033-105-071815-
/O.NEW.KGGW.FF.W.0009.110607T1522Z-110607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
922 AM MDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
* UNTIL 1215 PM MDT.
* AT 919 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
GLASGOW...TAMPICO...SAINT MARIE...AND FORT PECK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4838 10637 4806 10637 4806 10640 4803 10643
4796 10641 4796 10637 4779 10637 4780 10726
4848 10695
$$
SIMONSEN
WEATHER.GOV/GLASGOW2 follow-up statements
910
WGUS75 KGGW 071633
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1033 AM MDT TUE JUN 7 2011
MTC033-105-071815-
/O.CON.KGGW.FF.W.0009.000000T0000Z-110607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD-VALLEY-
1033 AM MDT TUE JUN 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM MDT FOR
CENTRAL VALLEY AND NORTHEASTERN GARFIELD COUNTIES...
AT 1023 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE...
TAMPICO...FORT PECK...SAINT MARIE...AND GLASGOW.
MANY STREETS...ROADS...AND COULEES IN THE AREA HAVE BEEN FLOODED
WITH UP TO A FOOT OF WATER. THE RAILROAD UNDERPASS IN GLASGOW IS
FLOODED.
THE MAIN BAND OF VERY HEAVY RAIN IS MOVING SLOWLY WEST...BUT OTHER
SHOWERS...SOME HEAVY...WILL DEVELOP AGAIN BY NOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4838 10637 4806 10637 4806 10640 4803 10643
4796 10641 4796 10637 4779 10637 4780 10726
4848 10695
$$
SIMONSEN
WEATHER.GOV/GLASGOW746
WGUS75 KGGW 071810
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1210 PM MDT TUE JUN 7 2011
MTC033-105-071818-
/O.EXP.KGGW.FF.W.0009.000000T0000Z-110607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD-VALLEY-
1210 PM MDT TUE JUN 7 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM MDT FOR CENTRAL
VALLEY AND NORTHEASTERN GARFIELD COUNTIES...
PART OF THIS WARNING HAS BEEN REPLACED BY A NEW FLASH WARNING THAT
EXPIRES AT 215 PM.
LAT...LON 4838 10637 4806 10637 4806 10640 4803 10643
4796 10641 4796 10637 4779 10637 4780 10726
4848 10695
$$
SIMONSEN
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:50 AM MDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 7, 3:50 AM MDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 350 AM MDT TUE JUN 7 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY... MORE SIGNIFICANT RAINFALL POSSIBLE TODAY AS STACKED LOW MOVES THROUGH EASTERN MONTANA AND NORTH DAKOTA. THE SURFACE LOW CURRENTLY IN SE MONTANA WILL MOVE TO NORTH DAKOTA WHILE THE UPPER LOW TRACKS ALONG THE YELLOWSTONE RIVER TODAY. MORE HEAVY RAIN WILL FALL NORTH OF THE LOW TRACK ON TOP OF THE INCH OR SO OF RAIN THAT FELL OVERNIGHT. THIS RAIN WILL ADD TO THE FLOODING ALREADY IN PLACE AND FLOOD NEW AREAS. ALSO...LOOK FOR STRONG NORTH TO NORTHEAST WINDS WITH SPEEDS CLOSE TO WARNING CRITERIA THIS MORNING. WILL HOLD OFF ON ISSUING A HIGH WIND WARNING AT THIS TIME. WILL MAINTAIN LAKE WIND ADVISORY. THE SE ZONES WILL SEE DRY SLOTTING AT TIMES TODAY REDUCING THE AMOUNT OF RAINFALL THAT OCCURS THERE. THE STORM SYSTEM WILL MOVE TO THE EAST TONIGHT ALLOWING THE SHOWERS TO DIMINISH FROM WEST TO EAST. WITH HIGH PRESSURE MOVING INTO THE REGION TONIGHT...WINDS WILL DROP OFF ALLOW THE LAKE WIND ADVISORY TO END BY WEDNESDAY MORNING. HIGH PRESSURE WILL KEEP WEDNESDAY DRY FOR THE MOST PART WITH LIGHT WINDS. A SHORTWAVE MOVING THROUGH SOUTHEAST MONTANA IN THE AFTERNOON COULD BRING A SHOWER TO PARTS OF THE AREA. WILL MENTION A SLIGHT CHANCE FOR NOW. THE NEXT UPPER TROUGH MOVES ACROSS MONTANA WEDNESDAY NIGHT AND THURSDAY. MODELS DIFFER SOMEWHAT ON HOW MUCH OF THE FORECAST AREA WILL SEE RAIN FROM THIS SYSTEM. THEY HAVE BETTER CHANCES OF RAIN SOUTH OF THE MISSOURI RIVER THAN TO THE NORTH AT THIS TIME. WILL FOCUS THE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS TO THE SOUTH. FORRESTER .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... THE EXTENDED PERIOD BEGINS THURSDAY EVENING WITH THE AREA UNDER AN UPPER LEVEL SHORTWAVE TROUGH WHICH WILL CONTINUE THE CHANCE OF RAIN SHOWERS. THEN FRIDAY A NARROW UPPER RIDGE WILL BRING CUT OFF MOST SHOWER ACTIVITY. THERE IS SOME DISAGREEMENT HERE BETWEEN THE GFS AND EC WITH THE GFS MOVING EAST QUICKER. THE EC HANGS ONTO THE TROUGH FOR OUR EASTERN ZONES A WHILE LONGER. BOTH MODELS BRING IN THE NEXT UPPER TROUGH FROM THE PACNW...BUT TIMING ISSUES CONTINUE. THE PERIOD THROUGH SATURDAY LOOKS SHOWERY. THEN SATURDAY NIGHT AND SUNDAY A COLD FRONT SHOULD INCREASE THE CHANCE FOR RAIN . THEN ANOTHER SHORTWAVE TROUGH DROPS INTO THE PACNW SUNDAY NIGHT. AS THIS STORM SYSTEM DROPS FARTHER SOUTH MONDAY THE BASE OF THE TROUGH PICKS UP PACIFIC MOISTURE AND DIRECTS IT NORTH INTO MONTANA WHICH COULD PRODUCE MORE PERIODS OF HEAVY RAIN. WITH GENERAL AND PERPETUAL TROUGHINESS PROGGED TO PERSIST OVER THE NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE LONG TERM FORECAST PERIOD...OVERALL THE PERIOD WILL BE CONTINUED WET WITH SEASONAL OR SLIGHTLY COOLER THAN NORMAL TEMPERATURES. CONVECTIVE PARAMETERS ALSO SUGGEST ALL PERIODS OF RAIN SHOWERS WILL BE ACCOMPANIED WITH SOME THUNDERSTORMS. WITH NONE OF THE LOWS STACKING UP AND NO RAPID SURFACE PRESSURE FALLS...EXPECT NO STRONG WINDS DURING THE PERIOD EXCEPT NEAR ANY THUNDERSTORMS THAT MIGHT DEVELOP. SCT && .AVIATION... THE REMAINDER OF THE STRONG STORM SYSTEM WILL MOVE OVER THE AREA TODAY BRINGING WIDESPREAD RAIN...ADDITIONAL ISOLATED THUNDERSTORMS AND STRONG EASTERLY TO NORTHEASTERLY WINDS OF AROUND 25G35KTS. THE STORM WILL MOVE OUT OF THE AREA LATER TONIGHT WHICH WILL DIMINISH WINDS AND TAPER OFF THE RAIN. EXPECT CONDITIONS LESS THAN VFR AT TIMES AND UPDATES TO THE TAFS BASED ON STORM CONDITIONS. SCT && .HYDROLOGY... FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT. FLOOD WARNINGS ARE IN EFFECT. THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS NOW IN EFFECT FOR THIS AREA. WIDESPREAD HEAVY RAIN WILL CONTINUE TO IMPACT THE AREA TODAY WHICH WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 7, 4:09 AM MDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 409 AM MDT TUE JUN 7 2011 MTZ016-017-059>061-081015- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY- 409 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER. NEW FLOODING IS EXPECTED ON THE MILK RIVER NEAR DODSON TODAY OR TONIGHT. FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTH TO NORTHEAST WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE FUTURE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ021-022-081015- PETROLEUM-GARFIELD- 409 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS THROUGH THE WEEK. A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTH WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE FUTURE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ020-023-024-062-081015- WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT- 409 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE... A FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER. A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTHEAST WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING WILL CONTINUE ON THE MISSOURI RIVER FOR THE FORESEEABLE FUTURE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018-019-081015- DANIELS-SHERIDAN- 409 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTHEAST WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY MAY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ025>027-081015- DAWSON-PRAIRIE-WIBAUX- 409 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG WINDS AND THUNDERSTORMS...SOME MAY HAVE HEAVY RAIN. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY MAY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 7, 5:58 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
558 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 5 SW HINSDALE 48.34N 107.15W
06/07/2011 M1.44 INCH VALLEY MT TRAINED SPOTTER
MEASURED 1.44 INCHES OF PRECIP AS OF 550 AM.
0556 AM HEAVY RAIN GLASGOW 48.20N 106.64W
06/07/2011 M1.00 INCH VALLEY MT OFFICIAL NWS OBS
MEASURED 1.00 INCHES AS OF 12 ZULU TIME.
&&
RMORGANLocal storm report, Jun 7, 7:00 AM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
700 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HEAVY RAIN 5 S TAMPICO 48.23N 106.84W
06/07/2011 M1.00 INCH VALLEY MT TRAINED SPOTTER
MEASURED 1.00 INCH OF PRECIP. ANTELOPE CREEK IS ABOUT 3/4
FULL.
&&
RMORGANLocal storm report, Jun 7, 7:12 AM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
712 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM HEAVY RAIN ESE NASHUA 48.13N 106.35W
06/07/2011 M0.90 INCH VALLEY MT TRAINED SPOTTER
MEASURED 0.90 PRECIP...STILL RAINING.
&&
RMORGANLocal storm report, Jun 7, 7:26 AM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
726 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WESTBY 48.87N 104.05W
06/07/2011 M0.97 INCH SHERIDAN MT CO-OP OBSERVER
MEASURED 0.97 INCHES THROUGH 7 AM. STILL RAINING.
&&
RMORGANLocal storm report, Jun 7, 8:21 AM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
821 AM MDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND GST 8 ENE FRAZER 48.10N 105.88W
06/07/2011 M65 MPH VALLEY MT COCORAHS
MEASURED 65 MPH WIND SPEED GUST AT 312 AM. 0.46 INCHES OF
PRECIP.
&&
RMORGANThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 10:25 PM MDT | Severe Thunderstorm Warning | GGW | Petroleum | 53 min |
| Jun 6, 11:03 PM MDT | Special Weather Statement | GGW | Phillips | 57 min |
| Jun 6, 11:45 PM MDT | Special Weather Statement | GGW | Valley | 60 min |
| Jun 7, 12:13 AM MDT | Special Weather Statement | GGW | Garfield | 47 min |
| Jun 7, 12:18 AM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Jun 7, 12:21 AM MDT | Flash Flood Warning | GGW | Valley | 4 hr |
| Jun 7, 12:28 AM MDT | Special Weather Statement | GGW | Roosevelt | 62 min |
| Jun 7, 12:29 AM MDT | Flash Flood Warning | GGW | Roosevelt | 4 hr |
| Jun 7, 12:43 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 38 min |
| Jun 7, 1:00 AM MDT | Special Weather Statement | GGW | Sheridan | 60 min |
| Jun 7, 1:36 AM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 3 hr |
| Jun 7, 1:44 AM MDT | Flash Flood Warning | GGW | Roosevelt, Sheridan | 3 hr |
| Jun 7, 4:22 AM MDT | Areal Flood Warning | GGW | Daniels, Roosevelt, Sheridan, Valley | 64 hr |
| Jun 7, 9:24 AM MDT | Special Weather Statement | GGW | Valley | 66 min |
| Jun 7, 11:51 AM MDT | Flash Flood Warning | GGW | Garfield, Petroleum, Phillips, Valley | 9 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips | 23 hr |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Phillips, Valley | 7 days |
| Jun 7, 12:14 PM MDT | River Flood Warning | GGW | Roosevelt | 23 hr |
| Jun 7, 1:03 PM MDT | Flash Flood Warning | GGW | Roosevelt, Valley | 4 hr |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.